How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Terry Your Own Question
Terry
Terry, Nurse, RN, BSN
Category: Health
Satisfied Customers: 693
Experience:  Adult/ Respiratory/ Neonatal ICU, Pediatric/Adolescent Care, Geriatrics, Patient/Parent Counseling
5185315
Type Your Health Question Here...
Terry is online now
A new question is answered every 9 seconds

I have taken Seroquel 600 mg. every night for two years.

Resolved Question:

I have taken Seroquel 600 mg. every night for two years. Serveral times I have ran out between 3-5 days at a time. When I''m out, I can''t sleep and have frequent urination moreso at night. Why is this happening?
Submitted: 8 years ago.
Category: Health
Expert:  Terry replied 8 years ago.

Hello,

The doctor should be prescribing the proper number of pills for you, to last you until your next visit when you get another prescription It is important to keep your regularly scheduled appointments and discuss your dosaging with the doctor.

How often do you see the doctor and how many pills does he prescribe for you? How many do you take each night?

If you have any difficulty sleeping, as you are, then you must talk to the doctor about it because this can be a side effect of the medication. You should not miss any doses.

Terry

 

Customer: replied 8 years ago.
Reply to Terry's Post: Unfortunately, my doctor doesn't know why this happening. I have a different insurance plan whereas there is a sizable rise in the co-pay is why I sometimes run out. Is this sleeplessness an addiction problem?
Expert:  Terry replied 8 years ago.

Hello,

The seroquel helps to settle you down and it helps you to sleep. When you don't take it for 3-5 days, then you don't have your usual help to fall asleep and that is the reason for your sleeplessness. You can help yourself to sleep at night by doing relaxing activities, but I don't kno that this will work for you. The doctor needs to adjust the prescription so that you can have medication every night. You are on a very high dosage, so ask the doctor if the dosage can reduce slightly so that you have enough medication for every night.

I hope this helps you!

Terry

 

 

Terry and 3 other Health Specialists are ready to help you